# SDR CALA9901478

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 455&506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE LOWER SKIN CRACKED AT STA XORS 455 AND STA XORS 506.  BOTH CRACKS WERE 1 LONG.  REPAIRS WERE INSTALLED IAW DRAWING ARB2933-46, DRAWING ARB2933-10, SRM 57-10-00, FIGURE 49 AND 51-31-01.
